Is this drug allergy?15days post delivery on antibiotics fr breast engorgment itching present .DX n RX plz

5 Likes

LikeAnswersShare

gayatri,it looks like tinea corporis give topical micanazole or ketoconazole ointment. give tab fluconazole or itraconazole orally

Dr Gayathri , This is not drug reaction. But Tinea For itching put her on Antihistaminics. Antifungal like itraconazole 200mg od Fluconazole 150 mg wklyfor 4_6 wks. Local application of candid lotion With or without steroids. Antioxidants with Zinc.

Thank you mam
0

Mam this not a drug allergies Rx Histocalamine lotion 4 times for local application Allegra 180 hs for 4 days Deflazacort 6 mg od Polar amine 2 mg bd for 3 days Can u tell all medication which u prescribed

I think ,it my be drug allergy.please explain details about her drug history,which she was talking for her breast engorgment. otherwise it has a similarity with tinea cruris.

She had those lesions before starting Augmentin
0

Diz z nt a drug allergy... its look like fungal rashes... giv sm antihistamins n lotion to.. n adv maintain personal hygiene.. thankew mam

urticarial rash, rx accordingly with systemic antihistamines & atarax. ..

It's a case of Tinea corporis

? URTICARIAL RASH

looks like Ringworm infection..not infected Advise: Avoid scratching to prevent spread Wash n keep area dry Application of steroid plus antifungal cream Cap Candistat orally To keep towels n personal belongings seperate to prevent spread

finally I conclude this as a case of drug allergy since the rashes had vanished completely after drug withdrawal orally antihistamines n local application of Caladryl lotion I didn't put her on antifungals.. anyways thanks fr all ur feedbacks

Load more answers